Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Robust filtering for nonlinear nonhomogeneous Markov jump systems by fuzzy approximation approach|
|Citation:||IEEE Transactions on Cybernetics, 2015; 45(9):1706-1716|
|Yanyan Yin, Peng Shi, Fei Liu, Kok Lay Teo and Cheng-Chew Lim|
|Abstract:||This paper addresses the problem of robust fuzzy L₂ - L∞ filtering for a class of uncertain nonlinear discrete-time Markov jump systems (MJSs) with nonhomogeneous jump processes. The Takagi-Sugeno fuzzy model is employed to represent such nonlinear nonhomogeneous MJS with norm-bounded parameter uncertainties. In order to decrease conservation, a polytope Lyapunov function which evolves as a convex function is employed, and then, under the designed mode-dependent and variation-dependent fuzzy filter which includes the membership functions, a sufficient condition is presented to ensure that the filtering error dynamic system is stochastically stable and that it has a prescribed L₂ - L∞ performance index. Two simulated examples are given to demonstrate the effectiveness and advantages of the proposed techniques.|
|Keywords:||Fuzzy L2 − L∞ filtering; Markov jump system (MJS); nonhomogeneous processes; uncertain nonlinear system|
|Rights:||© 2014 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. See http://www.ieee.org/publications_standards/publications/rights/index.html for more information.|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.